# SDR CALA2009080600436

- Difficulty date: August 5, 2009
- Submitted: August 6, 2009
- Operation: Air carrier
- Aircraft: N76065
- Make and model: Boeing 767424ER
- Aircraft serial: 29460
- Aircraft time: 32,563 hours, 6,014 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Part serial: 16313
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT BATTERY PACK FUNCTIONAL CHECK CABIN SEAT ROW 16DEF TO 21DEF TEST FAILED.  CABIN SEAT ROW 16DEF TO 21DEF EMERGENCY LIGHT BATTERY PACK AND CHARGER REPLACED, FUNCTIONAL CHECKED NORMAL IAW MM 33-51-07.
